Alert archive / Michigan / Small Craft Advisories in 2011
Small Craft Advisory 63, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Jun 11, 2011, 3:39 PM EDT. It took effect at Jun 12, 2011, 5:00 AM EDT. It was in force for 35 hr.
The area
The counties it named.
The facts
- Issued
- Jun 11, 2011, 3:39 PM EDT (19:39 UTC)
- In effect from
- Jun 12, 2011, 5:00 AM EDT
- Expired
- Jun 13, 2011, 4:06 PM EDT
- In force
- 35 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
926 WHUS73 KAPX 111939 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 339 PM EDT SAT JUN 11 2011 LHZ346>349-LSZ321-322-120345- /O.NEW.KAPX.SC.Y.0063.110612T0900Z-110613T0300Z/ ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 339 PM EDT SAT JUN 11 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 11 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 11 PM EDT SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
8 follow-up statements
463 WHUS73 KAPX 120235 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1035 PM EDT SAT JUN 11 2011 LHZ346>349-LSZ321-322-121000- /O.CON.KAPX.SC.Y.0063.110612T0900Z-110613T0300Z/ ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1035 PM EDT SAT JUN 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 11 PM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 11 PM EDT SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
266 WHUS73 KAPX 120715 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 315 AM EDT SUN JUN 12 2011 LHZ349-120815- /O.CAN.KAPX.SC.Y.0063.110612T0900Z-110613T0300Z/ STURGEON POINT TO ALABASTER MI- 315 AM EDT SUN JUN 12 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LHZ346>348-LSZ321-322-121600- /O.CON.KAPX.SC.Y.0063.110612T0900Z-110613T0300Z/ ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 315 AM EDT SUN JUN 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
133 WHUS73 KAPX 121454 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1054 AM EDT SUN JUN 12 2011 LHZ346>348-LSZ321-322-122300- /O.CON.KAPX.SC.Y.0063.000000T0000Z-110613T0300Z/ ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1054 AM EDT SUN JUN 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
729 WHUS73 KAPX 121901 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 301 PM EDT SUN JUN 12 2011 LHZ347-348-130315- /O.EXT.KAPX.SC.Y.0063.000000T0000Z-110613T2200Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- 301 PM EDT SUN JUN 12 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM EDT MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ346-LSZ321-322-130300- /O.CON.KAPX.SC.Y.0063.000000T0000Z-110613T0300Z/ ST IGNACE TO FALSE DETOUR CHANNEL- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 301 PM EDT SUN JUN 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
373 WHUS73 KAPX 130303 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1103 PM EDT SUN JUN 12 2011 LHZ346-LSZ321-322-130415- /O.EXP.KAPX.SC.Y.0063.000000T0000Z-110613T0300Z/ ST IGNACE TO FALSE DETOUR CHANNEL- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1103 PM EDT SUN JUN 12 2011 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ LHZ347-348-131115- /O.CON.KAPX.SC.Y.0063.000000T0000Z-110613T2200Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- 1103 PM EDT SUN JUN 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
809 WHUS73 KAPX 130732 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 332 AM EDT MON JUN 13 2011 LHZ347-348-131600- /O.CON.KAPX.SC.Y.0063.000000T0000Z-110613T2200Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- 332 AM EDT MON JUN 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
559 WHUS73 KAPX 131525 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1125 AM EDT MON JUN 13 2011 LHZ347-348-132200- /O.CON.KAPX.SC.Y.0063.000000T0000Z-110613T2200Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- 1125 AM EDT MON JUN 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
304 WHUS73 KAPX 132006 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 406 PM EDT MON JUN 13 2011 LHZ347-348-132115- /O.CAN.KAPX.SC.Y.0063.000000T0000Z-110613T2200Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- 406 PM EDT MON JUN 13 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Jun 11, 1:45 PM EDT, 1 hour 54 minutes earlier.
Area forecast discussion, Jun 11, 1:45 PM EDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 145 PM EDT SAT JUN 11 2011 .SYNOPSIS.../ISSUED AT 347 AM/ LOW PRESSURE WILL SKIRT ALONG THE SOUTHERN MICHIGAN BORDER THIS MORNING...THEN SWEEP NORTHEAST AND AWAY FROM THE AREA TONIGHT...ALLOWING HIGH PRESSURE TO BUILD INTO THE WESTERN GREAT LAKES ON SUNDAY. THIS SYSTEM WILL BRING RAIN TO MUCH OF THE STATE THROUGH SATURDAY MORNING...WITH LINGERING CLOUDS AND LIGHT SHOWERS OR DRIZZLE THROUGH LATE SATURDAY. TEMPERATURES WILL REMAIN WELL BELOW NORMAL THROUGH SATURDAY...BUT SOME IMPROVEMENT WILL OCCUR AS SUNSHINE INCREASES ON SUNDAY. TEMPERATURES WILL BE BACK TO SEASONAL AVERAGES IN THE 70S ON MONDAY. JZ && .SHORT TERM.../ISSUED AT 1039 AM/...THIS AFTERNOON LOW PRESSURE OVER GLADWIN/ARENAC COUNTIES THIS MORNING...AND SLIDING EAST. PARENT UPPER TROUGH PUSHING ACROSS LAKE SUPERIOR WITH STRONGEST FORCING AND DEEP MOISTURE LIFTING NORTHWARD FROM EASTERN LAKE SUPERIOR THROUGH NRN LAKE HURON. MOISTURE HAS STRIPPED OUT ALOFT ACROSS NRN LOWER...ALTHOUGH THERE ARE A FEW ISOLATED LIGHT SHOWERS CROSSING LAKE MICHIGAN ATTM. WIDESPREAD LOW CLOUDS ARE COMMON...AND TEMPERATURES...LIKE YESTERDAY...ARE STUBBORN TO DO MUCH OF ANYTHING...HOLDING IN THE UPPER 40S NORTH...LOWER 50S SOUTH. THROUGH THE REMAINDER OF THE AFTERNOON...WEAK LOW PRESSURE CONTINUES EAST...WITH VERY LIGHT FLOW...MINIMAL MIXING AND RELATIVELY DEEP LOW LEVEL MOISTURE. THIS WILL KEEP THE LOW CLOUDS INTACT FOR MUCH OF THE DAY. WINDS EVENTUALLY TURN NW THROUGH THE AFTERNOON AND PICK UP A BIT...THIS WILL ALLOW FOR CEILINGS TO LIFT A LITTLE...ESPECIALLY IN DOWNSLOPING REGIONS OF NE LOWER. FORCING ALL LIFTS NORTHEAST AND OUT OF THE REGION...ALTHOUGH DEEPER MOISTURE AND LINGERING TROUGHINESS ACROSS EASTERN UPPER WILL KEEP SCATTERED SHOWERS AROUND THROUGH EARLY AFTERNOON. OTHERWISE...A LITTLE PATCHY DRIZZLE IS POSSIBLE...ESPECIALLY IN THE HIGHER TERRAIN WHERE EVENTUAL NW FLOW CAN SQUEEZE SOME OF THAT LIGHT STUFF OUT. BY LATE AFTERNOON...AND MAINLY THIS EVENING...THE CONVERGENCE/TROUGHINESS ACROSS EASTERN UPPER WANES. THIS WILL END ANY LIGHT SHOWERS...HOWEVER PATCHY DRIZZLE IN STUBBORN LOW LEVEL MOISTURE WILL BE FLOATING AROUND. AGAIN...MAINLY IN THE HIGHER TERRAIN. SMD && .LONG TERM.../ISSUED AT 347 AM/...TONIGHT AND BEYOND THE NEXT FEW DAYS ARE QUIETER AND MUCH MORE PLEASANT. UPPER LOW THAT STARTS OUT TONIGHT JUST TO OUR NORTH...WILL MOVE TO NORTHERN NEW ENGLAND BY MONDAY. 500MB RIDGING WILL GET PUMPED UP IN THE UPPER MS VALLEY AND NORTHERN ONTARIO...AHEAD OF A NORTHERN STREAM TROF LIFTING FROM THE NORTHERN ROCKIES INTO THE CANADIAN PRAIRIE. AT THE SURFACE...HIGH PRESSURE WILL PARK ITSELF OVER THE WESTERN AND CENTRAL LAKES. THIS MAY BE A SOMEWHAT DIRTY HIGH THOUGH...AND CLOUD TRENDS WILL STILL BE AN ISSUE...EVEN IF PRECIP IS NOT. TONIGHT...MOISTURE WILL BECOME SOMEWHAT DEEPER...AS DEVELOPING NNW 1000-700MB FLOW ADVECTS LEFTOVER MOISTURE SOUTHWARD FROM SUPERIOR AND SURROUNDINGS. THIS WILL BE COMPETING WITH MID LEVEL SUBSIDENCE/DRYING AS THE UPPER LOW DEPARTS...THOUGH MOISTURE ADVECTION WILL WIN OUT TO SOME DEGREE. HOWEVER...MOIST LAYER (UP THRU 800MB/0C) REMAINS WARM ENOUGH TO PRECLUDE ANYTHING BUT WARM RAIN PROCESSES. SO DRIZZLE WILL REMAIN A PRECIP THREAT...AGAIN ESPECIALLY OVER THE HIGH TERRAIN. ANY DZ WILL END BY MORNING...AS LOW LEVEL FLOW LOSES CYCLONIC CURVATURE THANKS TO THE BUILDING HIGH JUST TO OUR WEST...AND AS SLIGHTLY DRIER SUB-950MB AIR ADVECTS IN. THE SE ZONES MAY HAVE BREAKS IN THE CLOUDS IN THE EVENING...BUT STRATUS/STRATOCU WILL EXPAND OVERNIGHT. MIN TEMPS MID TO UPPER 40S. SUNDAY...HIGH PRESSURE DRIFTS FROM WI TO LAKE MI. NNW-ERLY 1000- 850MB WINDS PERSIST...BUT THE 850MB THERMAL TROF WILL EXIT...WITH 850MB TEMPS INCREASING TO 5/6C BY LATE AFTERNOON. SO WE/LL BE POTENTIALLY WARMER...BUT WE NEED THE SUN TO MAKE THAT HAPPEN...AND WE/LL START OUT CLOUDY. EXPECT EASTERN UPPER/NW LOWER MI TO START TO BREAK OUT BY MIDDAY...WITH NW LOWER MI IN PARTICULAR POTENTIALLY BECOMING MOSTLY SUNNY BY LATE AFTERNOON. NE LOWER MI WILL TAKE LONGER...BUT WILL BREAK OUT A BIT IN THE AFTERNOON. MAX TEMPS MID/UPPER 60S...WITH A BREEZY NW WIND. SUNDAY NIGHT/MONDAY...HIGH PRESSURE WILL HARDLY BUDGE...CENTERED OVER LAKES MI/SUPERIOR. WITH THE HIGH STUBBORNLY REFUSING TO COME EAST...DEEP NORTHERLY FLOW WILL REMAIN IN PLACE. IN FACT...THERE IS A TENDENCY FOR SUB-700MB WINDS TO VEER NNE-NE INTO EASTERN UPPER AND NE LOWER MI. THAT WILL TAP RESIDUAL MOISTURE STILL PRESENT IN NE ONTARIO...WHICH WILL MANIFEST ITSELF AT THE TOP OF THE ELEVATED MIXED LAYER LATE SUNDAY NIGHT/EARLY MONDAY. WILL RETURN PARTLY CLOUDY SKIES TO THESE AREAS FOR A PERIOD...MOSTLY CLEAR ELSEWHERE. MIN TEMPS 40 TO 50. MAX TEMPS 70-75. REST OF THE FORECAST...NO MAJOR CHANGES. SHORTWAVE RIDGE JUST TO OUR WEST WILL FOLD OVER MI ON TUESDAY...WHICH SHOULD BE THE WARMEST DAY OF THE EARLY WORK WEEK. AFTER THE RIDGE PASSES...THE DOOR WILL BE OPEN FOR ONE OR MORE SHORTWAVES TO MOVE THRU IN QUASI-ZONAL FLOW ALOFT. SO INCREASED CHANCE FOR CLOUDS/RAIN BY WEDNESDAY...COOLING OFF MAX TEMPS A BIT. JZ && .MARINE.../ISSUED AT 347 AM/ EASTERLY WINDS WILL BACK TO THE NW OR N TODAY...AS HIGH PRESSURE TO OUR WEST BEGINS TO EXERT MORE CONTROL. THESE WINDS WILL BE TOO LIGHT DURING THE NIGHT TO WARRANT ANY HEADLINES. HOWEVER...NW WINDS WILL BE A LITTLE STRONGER GOING BY PRESQUE ISLE LT TONIGHT...CAN/T RULE OUT SMALL CRAFT CONDITIONS THERE EVENTUALLY. NO HEADLINES FOR NOW. JZ && .AVIATION.../ISSUED AT 136 PM/...VALID FOR 18Z TAFS LOW PRESSURE SLIDING ACROSS LAKE HURON IS ALLOWING COLDER AIR INTO THE REGION. ALTHOUGH THE LOW LEVEL AIR MASS IS DRYING WITH WINDS COMING AROUND TO OUT OF THE NW...THERE IS STILL QUITE A BIT TRAPPED BENEATH A RELATIVELY WEAK INVERSION. THERE MAY BE SMALL POCKETS OF CLEARING...BUT SKIES WILL REMAIN CLOUDY FOR THE DAY. THIS SCENARIO WILL CONTINUE INTO THE NIGHT. BELIEVE THERE IS A BETTER CHANCE AT SOME BRIEF CLEARING TONIGHT...MAINLY TVC...BUT NOCTURNAL COOLING OF THIS STILL FAIRLY MOIST LOW LEVEL AIR MASS WILL ALLOW FOR REGENERATION OF LOW CLOUDS. CONFIDENCE IS FAIRLY HIGH IN THIS IFR/MVFR CIG. BETTER MIXING AND FURTHER WEAKENING OF THE INVERSION TOMORROW WILL ALLOW THE SUN TO EVENTUALLY APPEAR...MORE SO JUST AFTER THE TAF PERIOD. SMD && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LH...NONE. LM...NONE. LS...NONE. &&
Hazardous weather outlook, Jun 11, 10:49 AM EDT, 4 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 1049 AM EDT SAT JUN 11 2011 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 121200- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 1049 AM EDT SAT JUN 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS ARE POSSIBLE TUESDAY NIGHT AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. HOWEVER...SPOTTERS ARE ENCOURAGED TO SEND IN REPORTS OF RAINFALL AND ANYTHING ELSE SIGNIFICANT TO THE NATIONAL WEATHER SERVICE. JZ/SMD
In the hours before
Local storm report, Jun 11, 10:42 AM EDT, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1042 AM EDT SAT JUN 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1042 AM HEAVY RAIN 7 SSW TRAVERSE CITY 44.66N 85.66W
06/11/2011 M1.20 INCH GRAND TRAVERSE MI COCORAHS
24 HR TOTAL THRU 8 AM.
1042 AM HEAVY RAIN 7 SSW BEULAH 44.54N 86.15W
06/11/2011 M1.04 INCH BENZIE MI CO-OP OBSERVER
24 HR TOTAL THRU 8 AM.
1042 AM HEAVY RAIN 4 N GRAYLING 44.72N 84.71W
06/11/2011 M1.14 INCH CRAWFORD MI PARK/FOREST SRVC
24 HR TOTAL THRU 8 AM.
&&
SCHWARTZNearby
Small Craft Advisories in Michigan, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.